# SDR C2XA09SH327

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 18,789 hours, 10,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CRACKS ON FUSELAGE SKIN BELOW LT SIDE OF VERTICAL STAB AROUND RIVET HOLES.  MAINTENANCE PERFORMED REPAIR OF CRACKS ON FUSELAGE SKIN BELOW LT SIDE OF VERTICAL STAB AROUND RIVET HOLES IAW EMB-145XR EC5330-01981.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
